# SDR AALA202512096528

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 68,479 hours, 29,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 19 DEF ON OVERHEAD VALENCE INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AT ROW 23DEF. PER AMM 33-51-06.
